Top
20
Doctor insights on: Zaditor Side Effects

Share
1

1
Zaditor (ketotifen) is what?

Zaditor (ketotifen) is what?

Allergy medication: Eye drops available over the counter to treat allergies. ...Read more

Zaditor (Definition)

Ketotifen is a medication to treat ...Read more


2

2
Is zaditor (ketotifen) better than opcon?

Zaditor (ketotifen): Zaditor seems to be more effective in my experience. Both of these are less effective than prescription alternatives (pataday, lastacaft, (alcaftadine) etc). ...Read more

3

3
Do I have to use zaditor (ketotifen) daily?

Do I have to use zaditor (ketotifen) daily?

Usually: During the season when you suffer from allergies, using your medications daily will likely be most effective at curbing symptoms. ...Read more

4

4
I was told to use Zaditor or Alaway, is one better than the other? I see Alaway is a little cheaper, but I want the best one. What would you suggest?

I was told to use Zaditor or Alaway, is one better than the other? I see Alaway is a little cheaper, but I want the best one. What would you suggest?

Both are the same: Active ingredient, ketotifen, choose whatever you like, however if it is doesn't work, you need to follow up with your doctor or ophthalmologist, good luck ...Read more

5

5
Zaditor (ketotifen) and acular are what?

Zaditor (ketotifen) and acular are what?

Zaditor (ketotifen) and acular: Zaditor (ketotifen) is an over the counter drop used twice daily for allergic conjunctivitis. Acular (ketorolac) is a prescription NSAID eye drop which can also be used for allergy but is often used for eye inflammation and pain following surgery such as cataract surgery or prk. ...Read more

6

6
Is zaditor (ketotifen) better than opcon-a is?

Equivalent: Both of these are anti-allergic drops which due to a terrific safety profile, have been released for over the counter distribution. There is little to choose between each of these. ...Read more

7

7
Can anyone tell me is zaditor (ketotifen) better than opcon-a?

Yes: Zaditor (ketotifen) is longer-acting and has less tendency to lose its efficacy with continued use than opcon-a. ...Read more

8

8
Can I take zaditor (ketotifen) with oral antihistamine?

Yes: Zaditor (ketotifen) eye drop has antihistamine and mast cell stablizing qualities. There is no harm in taking an oral antihistamine at the same time. ...Read more

9

9
Should I use zaditor (ketotifen) if I have dry eyes?

Should I use zaditor (ketotifen) if I have dry eyes?

Not usually: Zaditor (ketotifen) is approved as an anti-allergy drop, especially to relieve itching. There are other more specific and effective drops for dry eyes, such as artificial tears, and restasis. Consult directly with an eye doctor. ...Read more

See 1 more doctor answer
10

10
I just used zaditor (ketotifen) and now my throat feels funny what should I do?

I just used zaditor (ketotifen) and now my throat feels funny what should I do?

Eyedrops: It is not unusual to feel eye drops at the back of your throat. The next time you use the drops block the tear duct in the corner of your lower eyelid near the nose which should prevent that feeling you experience. ...Read more

12

12
Does zaditor (ketotifen) drops help with "pink eye"?

Does zaditor (ketotifen) drops help with "pink eye"?

Maybe: In reality "pink eye" can have a lot of causes but usually refers to conjunctivitis. There are different types of conjunctivitis. The most common would be viral, bacterial and allergic. Zaditor (ketotifen) will help most with allergic conjunctivitis usually from seasonal allergies. ...Read more

See 1 more doctor answer
13

13
Do zaditor (ketotifen) eye drops help with "pink eye"?

Do zaditor (ketotifen) eye drops help with "pink eye"?

Usually not: The zaditor (ketotifen) is an allergy eyedrop and will only be effective if the "pink eye" is due to allergy. If it is due to an infection caused by a bacteria or virus, the zaditor (ketotifen) will have no effect. ...Read more

14

14
Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i. E make you nasally, etc?

Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i. E make you nasally, etc?

Yes and no: Zaditor (ketotifen) is a topical antihistamine drop. Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, . My guess is the nasalness is fron your allergies. Allergie can also effect the sinuses. You could also see an allergis. ...Read more

15

15
Dr. Told me to use Zaditor (ketotifen) eye drops for allergies but it hasn't helped at all. Other suggestions?

Dr. Told me to use Zaditor (ketotifen) eye drops for allergies but it hasn't helped at all. Other suggestions?

Others: Zaditor™ is an over the counter, moderately effective ocular antihistamine that may decrease itchy eyeballs. More powerful prescription ocular antihistamines are available. Also, try warm compresses and gentle eyelid hygiene, as blepharitis may be part of your symptom complex. As always, if you're not getting better, a reevaluation is necessary. Sometimes a different medical approach needs a trial ...Read more

16

16
What's the diffrence between patanol and zaditor (ketotifen)? My 4yrold son has problems with eyes matting shut and his dr said allergies. What can I do or buy

What's the diffrence between patanol and zaditor (ketotifen)? My 4yrold son has problems with eyes matting shut and his dr said allergies. What can I do or buy

VernalConjunctivitis: Regarding Patanol vs. Zaditor, (ketotifen) look at: http://www. Medscape. Com/viewarticle/489382 under the care of an ophthalmologist, steroid drops may be effective, though an ophthalmologist should verify the diagnosis in a toddler, since a "shield ulcer" can interfere with visual function. Another consideration is a low-grade bacterial conjunctivitis, so visit an ophthalmologist trusted by your pediatrician. ...Read more

17

17
Bumbs in eyes. Last year I went to a doctor he said it was alergies & to take zaditor (ketotifen). It didn't work & I wake up to a white film every morning in eyes?

Stronger eyedrops: You may need a stronger drop, maybe even a mild steroid, if this is allergies. It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision. Com/blepharitis. Html. ...Read more

See 1 more doctor answer
18

18
Small white bumps under (r) eye, serious pain whole (r) eye. Scratched open now have mucus and blurry vision? Zaditor (ketotifen) ok? Soft contact wearer

Small white bumps under (r) eye, serious pain whole (r) eye. Scratched open now have mucus and blurry vision? Zaditor (ketotifen) ok? Soft contact wearer

No it is not ok!: Sounds like you have an infection, and especially being a contact lens wearer. You should stop your contacts immediately and see and eye md for recommended treatment. In certain situations the cause of theses symptoms could lead to blindness. ...Read more

See 1 more doctor answer
19

19
Under my eyes and around them is very dry. It also has been itchy and flakey. I use eye drops called zaditor (ketotifen) a doctor told me to but it hasn't helped?

Under my eyes and around them is very dry. It also has been itchy and flakey. I use eye drops called zaditor (ketotifen) a doctor told me to but it hasn't helped?

Dermatitis: By your description, you likely have periocular dermatitis that would not respond to Zaditor™. You are best to stop the eye drop & cleanse with a mild facial soap that is hypoallergenic and to avoid applying anything to your eyelids or eyelashes. Because the causes of dermatitis are many, as are the treatments, it's best to have an exam by an Eye MD, to evaluate & treat with appropriate medication ...Read more

20

20
My left eye has been twitching lately & there is a tiny white bump on the inside of my bottom lead. I've been using zaditor (ketotifen) eye drops but its not helpn?

Stye?: The bump sounds like a stye. Treat it with warm compresses. Have it check if it persists because they occasional have to be drained or other treatments. The twitching is little muscle spasms of the lid. ...Read more

See 2 more doctor answers